# SDR BAQA082953

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,485 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: L281M2008101
- Part serial: 657
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 18 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL PROBE INITIATES FUEL DEGRADE LIGHT. REPLACED WITH SERVICEABLE UNIT.
